# SDR FDEA201008173022

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005283KF
- Condition: Separated
- Location: Bs 1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT BS 1853; LBL 20 IS SEPARATED. FABRICATED NEW FLOOR PANEL AT BS 1853; LBL 20 IAW DWG SRZ 25-005, REV "H".
